Hail, Cherokee
- When
- April 19, 8:30 PM CST
- Where
- Cherokee County, 9 mi SW of Bullard
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 32.033, -95.450
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 19, 7:39 PM CST, 51 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 839 PM CDT WED APR 19 2006 .DISCUSSION... WILL UPDATE ZONES SHORTLY BEFORE 9 PM TO DROP WATCH 209 FROM FORECAST. HOWEVER...TSTM CHANCES LOOK BETTER GOING FORWARD...AS SHORT WAVE MOVES ACROSS CENTRAL TEXAS. SO WILL INCREASE POPS WESTERN ZONES TO 50 PERCENT...WITH 40S CENTRAL AND WILL LEAVE EAST ZONES AT 20 PERCENT. WILL ADJUST DEWPOINTS UP A LITTLE...BUT ALL ELSE LOOKS OK FOR NOW. && .PRELIMINARY POINT TEMPS/POPS... SHV 66 83 64 76 / 40 30 50 30 MLU 67 85 65 75 / 20 20 40 40 DEQ 57 78 60 74 / 40 40 60 20 TXK 63 81 62 74 / 40 40 60 30 ELD 66 81 64 75 / 40 40 60 40 TYR 63 80 62 75 / 50 30 40 20 GGG 63 83 63 75 / 50 30 40 30 LFK 66 86 65 79 / 40 20 40 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 14
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT WED APR 19 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-201100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT WED APR 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED...SHOWERS AND THUNDERSTORMS MAY DEVELOP ALONG A SLOW MOVING COLD FRONT THIS AFTERNOON AND EVENING...AS IT MOVES SOUTHEAST INTO THE AREA. THIS FRONT IS EXPECTED TO BE NEAR AN EL DORADO ARKANSAS...TO SHREVEPORT LOUISIANA...TO JACKSONVILLE TEXAS LINE...LATE IN THE AFTERNOON AND DURING THE EVENING. THUNDERSTORMS THAT DEVELOP ALONG THIS FRONT...WILL BE CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS...DURING THE LATE AFTERNOON AND EVENING. SEVERE WEATHER SHOULD REMAIN ISOLATED IN AREAL COVERAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... AN UPPER LEVEL DISTURBANCE SHOULD ENHANCE THUNDERSTORM DEVELOPMENT THURSDAY AFTERNOON AND THURSDAY NIGHT...CONTINUING INTO FRIDAY. THE FRONTAL BOUNDARY CURRENTLY OVER THE FOUR STATE AREA...WILL LINGER OVER THE AREA...WHICH WILL BE THE FOCUS THUNDERSTORM DEVELOPMENT FROM THURSDAY AFTERNOON THROUGH LATE FRIDAY. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...IS POSSIBLE THIS AFTERNOON AND TONIGHT. 03
The Shreveport radar (KSHV), 158 km away, was scanning. The volume nearest the first event began at 02:29 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5496535.